# SDR SWIA2020082451970

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 42,478 hours, 37,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD RAIL TOP SUPPORT BRACKET CRACKED.  REPLACED CARGO DOOR FWD RAIL TOP SUPPORT BRACKET IN REFERENCE TO CRJ 200 SRM.
